# SDR SWAA2014041427142

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 20,967 hours, 12,470 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE WAFFLE PLATE ASSEMBLY BETWEEN NR 1 & NR 2 FLAP TRACKS DAMAGED.  R & R WAFFLE PLATE IAW SRM.
